| Catalog Number |
RBYPOD10 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using pod coils, a non-penumbra microcatheter, and a guidewire.During the procedure, while advancing a pod coil through the microcatheter, the pod coil unintentionally detached and became stuck in the microcatheter.Therefore, the physician removed the microcatheter containing the detached pod coil from the patient.The procedure was completed using a ruby coil and pod packing coil (pod pc).There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.